Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the conjecture of Ulam on the invariance of measure in the Hilbert cube

Tom 152 / 2018

Soon-Mo Jung, Eui Chul Kim Colloquium Mathematicum 152 (2018), 79-95 MSC: Primary 28C10; Secondary 28C20. DOI: 10.4064/cm7145-3-2017 Opublikowany online: 5 February 2018

Streszczenie

A conjecture of Ulam states that, for any sequence $a = \{ a_i \}$ of positive numbers with $\sum _{i=1}^\infty a_i^2 \lt \infty $, the standard probability measure on the Hilbert cube is invariant under the induced metric $d_a$. We prove this conjecture for all decreasing sequences $a = \{ a_i \}$ of positive numbers with $a_{i+1} = o ( {a_i/\sqrt {i}})$.

Autorzy

  • Soon-Mo JungMathematics Section
    College of Science and Technology
    Hongik University
    30016 Sejong, Republic of Korea
    e-mail
  • Eui Chul KimDepartment of Mathematics Education
    College of Education
    Andong National University
    36729 Andong, Republic of Korea
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek